# SDR 06FDEA1962

- Difficulty date: May 18, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO BAY, UPPER SECTION OF FRAME AT BS 540 LBL 2, CRACKED.  REPAIRED FRAME PER SRM 51-40-3.
